# SDR UALA2011091204923

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,122 hours, 14,035 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81423
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN DISCONNECT, FLIGHT DIVERTED.   REPLACED R ENG IDG PER MM AND ACP IDG TEST REF MM.  SVC'D IDG, LEAK TEST AND OPS CHECKS OKAY.
